# SDR FDEA202507071127

- Difficulty date: July 7, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 40,760 hours, 22,177 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53610670218
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON MAIN DECK FRAME 13A BETWEEN STGR20RH AND STGR26RH REQUIRES   EVALUATION FOR CONFORMITY. THE EXISTING REPAIR ON MAIN DECK FRAME 13A BETWEEN STGR20RH AND STGR26RH WAS   EVALUATED AND FOUND IN CONFORMITY WITH A300-600F SRM53-12-13-201 FIG 201. EO: 6-5100-7-  5000 D7 PT1 WAS COMPLETED, TITLE: STRUCTURES - REPAIR CATALOG - A300/A310 REPAIR   IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707. THE REPAIR WAS CATEGORY "B"   AND WAS CLASSIFIED AS "MAJOR" PER GMM 6-2-100. THE FIRST INSPECTION THRESHOLD WAS   42500FC AFTER REPAIR EMBODIMENT. THE REPETITIVE INTERVAL INSPECTION AND METHOD   WERE TBD PER A300-600F SRI 53-10-13-2-001-00.
